# SDR SWAA2014060228608

- Difficulty date: May 28, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 64,219 hours, 52,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C30461
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE KRUEGER FLAP SKIN CRACKED AT LES 208.  REPAIRED SKIN IAW EA.
